Affordable Access

[Neuroleptic malignant syndrome--case report].

Authors
  • Rakus, A
  • Kroczak, M
Type
Published Article
Journal
Przegla̧d lekarski
Publication Date
Jan 01, 2001
Volume
58
Issue
4
Pages
367–370
Identifiers
PMID: 11450372
Source
Medline
License
Unknown

Abstract

We have reported the case of a 65-year-old woman treated with neuroleptics because of organic delusive disturbances. She was treated for about one month with risperidone (Rispolept) and perazine (Pernazinum). Around ten days before the patient was admitted to this ward, the following had been observed: rise in temperature up to 40 degrees C, progressive weakness and blood pressure (RR) fluctuationis. Despite the applied treatment, the patient died during the fourth of hospitalization on this ward. The diagnosis of neuroleptic malignant syndrome was made on the basis of the clinical picture accomplished whole of biochemical, figurative tests as well as on the conducted differential diagnostics.

Report this publication

Statistics

Seen <100 times